# SDR CA960223015

- Difficulty date: September 4, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC2MK1
- Engine: Pwa R985AN14B
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 399353
- Condition: Head Separated
- Location: #9 Cylinder
- Stage of operation: TO
- Nature of condition: E, B
- Precautionary procedure: C, D, E

## Discrepancy

(CAN) CYLINDER HEAD SEPARATED FROM CYLINDER BARREL OF #9 CYLINDER.
